# SDR SWIA201025075

- Difficulty date: October 25, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 19,834 hours, 16,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AT ROW 10 IS INOPERATIVE.  (FLT 6564)  RELAMPED EMERGENCY EXIT.
